# SDR 2000ZZZX397

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5204X
- Make and model: Snias AS350B2
- Aircraft serial: 3099
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Blower Motor
- Part number: 9696
- Condition: Corroded
- Location: Oil Cooler
- Part time: 400 hours
- Component: 1094
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR/200-HOUR INSPECTION, DISCOVERED THE OIL COOLER BLOWER MOTOR HOUSING SEVERLY CORRODED.  PART WAS REMOVED AND REPLACED.  BLOWER MOTOR REMOVED WAS BEYOND ECONOMICAL TO REPAIR.  THE  MOTOR'S POSITION WHEN INSTALLED ON THE AIRCRAFT IS EXPOSED TO THE ELEMENTS, SNOW, RAIN, SLAT SPRAY, ETC.
